# SDR DXTA2012052504980

- Difficulty date: May 24, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258691
- Aircraft time: 4,561 hours, 3,232 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR IN-TRANSIT LIGHT (RED), WAS NOTICED ILLUMINATED 5 MINS AFTER DEPARTURE. UPON REDUCING AIRSPEED, LIGHT EXTINGUISHED.  ADJUSTED LT MLG DOOR UP-LOCK SWITCH.  PERFORMED GEAR SWING WITH NO DEFECTS NOTED.
